Asymptotic stability for second-order differential equations with complex coefficients
MetadataShow full metadata
We prove asymptotical stability and instability results for a general second-order differential equations with complex-valued functions as coefficients. To prove asymptotic stability of linear second-order differential equations, we use the technique of asymptotic representations of solutions and error estimates. For nonlinear second-order differential equations, we extend the asymptotic stability theorem of Pucci and Serrin to the case of complex-valued coefficients.
CitationHovhannisyan, G. R. (2004). Asymptotic stability for second-order differential equations with complex coefficients. Electronic Journal of Differential Equations, 2004(85), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.